# SDR AWXA960248

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 3508807
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ATL - FLT 610 - PHX-ATL - RIGHT ENGINE DRIVE HYDRAULIC PUMP LOW PRESSURE LIGHT ILLUMINATED AT CRUISE ALTITUDE.  RIGHT HYDRAULIC ENGINE PUMP EICAS MESSAGE DISPLAYED.  REPLACED RIGHT ENGINE DRIVE HYDRAULIC PUMP, REPLACED CASE DRAIN AND PRESSURE AND RETURN FILTERS.  OPERATES OK GOOD ON RUN.  REPLACED FILTERS AGAIN.  LEAK CHECK GOOD.  (M)
